# SDR TWAA9808702

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920L
- Make and model: Doug DC-9-32
- Aircraft serial: 47734
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND AFT PRESSURE BULKHEAD, UPPER ANGLE CRACKED ONE INCH AT 9 O'CLOCK POSITION, FORWARD SIDE OF AFT PRESSURE BULKHEAD.  REPLACED ANGLE PER SRM 51-01, PAGE 1 ITEM C.  (M)
